# SDR UALA2009090102739

- Difficulty date: August 31, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 52,124 hours, 19,210 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT ROWS 13 AND 15 HAVE EMERGENCY LIGHT WIRES PINCHED IN SEAT TRACK. REMOVED SEATS AND REPAIRED WIRES. REINSTALLED SEATS.
